# SDR SWAA970504

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 658005113
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTED LOUD NOISE FROM NOSE GEAR DURING RETRACTION.  LOWERED GEAR AND RETURNED TO TPA AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND GEAR DOOR BRACKET BROKEN.  REMOVED RIGHT NOSE GEAR DOOR, PINNNED GEAR DOWN AND FERRIED AIRCRAFT TO HOU.  REPLACED BROKEN HARDWARE AND REPLACED NLG A-FRAME DRAG BRACE PER BOEING M/M.
